EconPapers    
Economics at your fingertips  
 

On the Validity of the Jarque-Bera Normality Test in Conditionally Heteroskedastic Dynamic Regression Models

Gabriele Fiorentini (), Enrique Sentana () and Giorgio Calzolari

Working Papers from CEMFI

Abstract: We show that the Jarque-Bera test, originally devised for constant conditional variance models with no functional dependence between conditional mean and variance parameters, can be safely applied to a broad class of GARCH-M models, but not to all.

Date: 2003
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.cemfi.es/ftp/wp/0306.pdf (application/pdf)

Related works:
Journal Article: On the validity of the Jarque-Bera normality test in conditionally heteroskedastic dynamic regression models (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cmf:wpaper:wp2003_0306

Access Statistics for this paper

More papers in Working Papers from CEMFI Contact information at EDIRC.
Bibliographic data for series maintained by Araceli Requerey ().

 
Page updated 2019-09-20
Handle: RePEc:cmf:wpaper:wp2003_0306